Durbin, J.; Williams, D.; (1992) The first-passage density of the Brownian motion process to a curved boundary. Journal of Applied Probability , 29 (2) pp. 291-304.
Full text not available from this repository.
An expression for the first-passage density of Brownian motian to a curved boundary is expanded as a series of multiple integrals. Bounds are given for the error due to truncation of the series when the boundary is wholly concave or wholly convex. Extensions to the Brownian bridge and to continuous Gauss-Markov processes are given. The series provides a practical method for calculating the probability that a sample path crosses the boundary in a specified time-interval to a high degree of accuracy. A numerical example is given.
|Title:||The first-passage density of the Brownian motion process to a curved boundary|
|Keywords:||Brownian bridge, continuous Gauss-Markov process, boudary-crossing|
|UCL classification:||UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics|
Archive Staff Only: edit this record